Introduction: Mathematical models and social representation

Lee Rudolph*, Jaan Valsiner

*Corresponding author

Research output: Contribution to book/anthology/report/conference proceedingBook chapterResearchpeer-review

Original languageEnglish
Title of host publicationQualitative Mathematics for the Social Sciences : Mathematical Models for Research on Cultural Dynamics
Number of pages38
PublisherCRC Press/Balkema
Publication date1 Jan 2013
Pages1-38
ISBN (Electronic)9780203100806
DOIs
Publication statusPublished - 1 Jan 2013

Cite this